Hyperbolic-parabolic singular perturbation for mildly degenerate Kirchhoff equations with weak dissipation
Marina Ghisi
Advances in Differential Equations,
Volume 17, Number 1-2 (2012), 1-36
On an initial-boundary value problem for the hyperelastic rod wave equation
Giuseppe Maria Coclite and Kenneth Hvistendahl Karlsen
Advances in Differential Equations,
Volume 17, Number 1-2 (2012), 37-74
On a nonlinear generalized thermoelastic system with obstacle
M.L. Oliveira, M.R. Clark, and A.O. Marinho
Advances in Differential Equations,
Volume 17, Number 1-2 (2012), 75-103
Hadamard well-posedness for wave equations with p-Laplacian damping and supercritical sources
Mohammad A. Rammaha and Zahava Wilstein
Advances in Differential Equations,
Volume 17, Number 1-2 (2012), 105-150
Reverse Hölder inequalities and higher integrability for subcritical parabolic equations
Andrea Fugazzola
Advances in Differential Equations,
Volume 17, Number 1-2 (2012), 151-172
On the Laplacian and fractional Laplacian in an exterior domain
Leonardo Kosloff and Tomas Schonbek
Advances in Differential Equations,
Volume 17, Number 1-2 (2012), 173-200
Existence results for critical elliptic systems in ${\mathbb{R}^N}$
Shengli Yu and Jing Long
Advances in Differential Equations,
Volume 17, Number 3-4 (2012), 201-224
Inhomogeneous Dirichlet problems involving the infinity-Laplacian
Tilak Bhattacharya and Ahmed Mohammed
Advances in Differential Equations,
Volume 17, Number 3-4 (2012), 225-266
On almost global existence and local well posedness for some 3-D quasi-linear wave equations
Kunio Hidano, Chengbo Wang, and Kazuyoshi Yokoyama
Advances in Differential Equations,
Volume 17, Number 3-4 (2012), 267-306
Nonexistence results for differential inequalities involving $A$-Laplacian
Agnieszka Kalamajska, Katarzyna Pietruska-Paluba, and Iwona Skrzypczak
Advances in Differential Equations,
Volume 17, Number 3-4 (2012), 307-336
Blow-up for the damped $L^{2}$-critical nonlinear Schrödinger equation
Darwich Mohamad
Advances in Differential Equations,
Volume 17, Number 3-4 (2012), 337-367
Global bifurcation and local multiplicity results for elliptic equations with singular nonlinearity of super exponential growth in $\mathbb{R}^2$
R. Dhanya, J. Giacomoni, S. Prashanth, and K. Saoudi
Advances in Differential Equations,
Volume 17, Number 3-4 (2012), 369-400
Asymptotic behaviour of solutions of a quasilinear parabolic equation with Robin boundary condition
Michèle Grillot and Philippe Grillot
Advances in Differential Equations,
Volume 17, Number 5-6 (2012), 401-419
Weak solutions to initial-boundary-value problems for quasilinear evolution equations of an odd order
Andrei V. Faminskii
Advances in Differential Equations,
Volume 17, Number 5-6 (2012), 421-470
Existence of multiple sign-changing solutions for an asymptotically linear elliptic problem and the topology of the configuration space of the domain
Naoki Shioji
Advances in Differential Equations,
Volume 17, Number 5-6 (2012), 471-510
Qualitative study of generalized Forchheimer flows with the flux boundary condition
Luan Hoang and Akif Ibragimov
Advances in Differential Equations,
Volume 17, Number 5-6 (2012), 511-556
Stability of periodic solutions to parabolic problems with nonlinear boundary conditions
Lahcen Maniar and Roland Schnaubelt
Advances in Differential Equations,
Volume 17, Number 5-6 (2012), 557-604
Liouville-type theorems and bounds of solutions for Hardy-Hénon elliptic systems
Quoc Hung Phan
Advances in Differential Equations,
Volume 17, Number 7-8 (2012), 605-634
On the strong maximum principle for second order nonlinear parabolic integro-differential equations
Adina Ciomaga
Advances in Differential Equations,
Volume 17, Number 7-8 (2012), 635-671
The two well problem for piecewise affine maps
Bernard Dacorogna, Paolo Marcellini, and Emanuele Paolini
Advances in Differential Equations,
Volume 17, Number 7-8 (2012), 673-696
Global Solutions to the Lagrangian Averaged Navier-Stokes equation in low regularity Besov spaces
Nathan Pennington
Advances in Differential Equations,
Volume 17, Number 7-8 (2012), 697-724
The dynamics of chemical reactors in porous media
Johannes Bruining, Pablo Castañeda, and Dan Marchesin
Advances in Differential Equations,
Volume 17, Number 7-8 (2012), 725-746
Hölder continuity of solutions to parabolic equations uniformly degenerating on a part of the domain
Yury A. Alkhutov and Vitali Liskevich
Advances in Differential Equations,
Volume 17, Number 7-8 (2012), 747-766
$H^\infty$-Calculus for cylindrical boundary value problems
Tobias Nau and Jürgen Saal
Advances in Differential Equations,
Volume 17, Number 7-8 (2012), 767-800
Harnack's inequality for parabolic De Giorgi classes in metric spaces
Juha Kinnunen, Niko Marola, Michele Miranda Jr., and Fabio Paronetto
Advances in Differential Equations,
Volume 17, Number 9-10 (2012), 801-832
A decay property of solutions to the k-generalized KdV equation
Joules Nahas
Advances in Differential Equations,
Volume 17, Number 9-10 (2012), 833-858
Existence of a finite-dimensional
global attractor for a damped Parametric nonlinear Schrödinger equation
Olivier Goubet and Ludovic Legry
Advances in Differential Equations,
Volume 17, Number 9-10 (2012), 859-877
Asymptotic stability of second-order
evolution equations with intermittent delay
Serge Nicaise and Cristina Pignotti
Advances in Differential Equations,
Volume 17, Number 9-10 (2012), 879-902
Isolated initial singularities for the viscous Hamilton-Jacobi equation
Marie Françoise Bidaut-Veron and Nguyen Anh Dao
Advances in Differential Equations,
Volume 17, Number 9-10 (2012), 903-934
A priori estimates and reduction
principles for quasilinear elliptic problems and applications
Lorenzo D'Ambrosio and Enzo Mitidieri
Advances in Differential Equations,
Volume 17, Number 9-10 (2012), 935-1000
Homogenization of a coupled problem for sound propagation in porous media
François Alouges, Adeline Augier, Benjamin Graille, and Benoît Merlet
Advances in Differential Equations,
Volume 17, Number 11-12 (2012), 1001-1030
An area minimizing scheme for anisotropic mean curvature flow
Tokuhiro Eto, Yoshikazu Giga, and Katsuyuki Ishii
Advances in Differential Equations,
Volume 17, Number 11-12 (2012), 1031-1084
Existence of strong solutions in a larger space for the shallow-water system
Frédéeric Charve and Boris Haspot
Advances in Differential Equations,
Volume 17, Number 11-12 (2012), 1085-1114
$\Gamma$-convergence of graph Ginzburg-Landau functionals
Andrea L. Bertozzi and Yves van Gennip
Advances in Differential Equations,
Volume 17, Number 11-12 (2012), 1115-1180
Doubly degenerate parabolic
equations with variable nonlinearity I: Existence of bounded strong solutions
S. Antontsev and S. Shmarev
Advances in Differential Equations,
Volume 17, Number 11-12 (2012), 1181-1212